On the stability of solutions of impulsive nonlinear parabolic equations
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 2, p. 351-357
@article{M2AN_1999__33_2_351_0,
     author = {Bainov, Drumi Dimitrov and Minchev, Emil},
     title = {On the stability of solutions of impulsive nonlinear parabolic equations},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {33},
     number = {2},
     year = {1999},
     pages = {351-357},
     zbl = {0939.35024},
     mrnumber = {1700039},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1999__33_2_351_0}
}
Bainov, Drumi; Minchev, Emil. On the stability of solutions of impulsive nonlinear parabolic equations. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 2, pp. 351-357. http://www.numdam.org/item/M2AN_1999__33_2_351_0/

[1] D. Bainov and V. Covachev, Impulsive Differential Equations with a Small Parameter. World Scientific Publishers, Singapore (1994). | MR 1430569 | Zbl 0828.34001

[2] D. Bainov, Z. Kamont and E. Minchev, Approximate Solutions of Impulsive Hyperbolic Equations. Academic Publishers, Calcutta (1966). | Zbl 0964.35001

[3] D. Bainov and S. Kostadinov, Abstract Impulsive Differential Equations. Descartes Press, Koriyama (1996). | MR 1411442

[4] D. Bainov and E. Minchev, Impulsive partial differential equations of first order - (I) Theorems on impulsive differential inequalities. J. Henan Univ. (Nat. Sci.) 25 (1995) 9-18.

[5] D. Bainov and E. Minchev, Impulsive partial differential equations of first order - (II) Stability of solutions and difference methods. J. Henan Univ. (Nat. Sci.) 26 (1996) 1-13. | Zbl 0503.34043

[6] D. Bainov and E. Minchev, Trends in the theory of impulsive partial differential equations. Nonlinear World 3 (1996) 357-384. | MR 1411360 | Zbl 0906.35109

[7] D. Bainov and P. Simeonov, Systems with Impulse Effect, Stability, Theory and Applications. Ellis Horwood, Chichester (1989). | MR 1010418 | Zbl 0683.34032

[8] D. Bainov and P. Simeonov, Theory of Impulsive Differential Equations : Asymptotic Properties of the Solutions. World Scientific Publishers, Singapore (1995). | Zbl 0719.34002

[9] D. Bainov and P. Simeonov, Theory of Impulsive Differential Equations : Periodic Solutions and Applications. Longman, Harlow (1993). | Zbl 0815.34001

[10] L. H. Erbe, H. I. Freedman, X. Z. Liu and J. H. Wu, Comparison principles for impulsive parabolic equations with applications to models of single species growth. J. Austral. Math. Soc, Ser. B 32 (1991) 382-400. | MR 1097111 | Zbl 0881.35006

[11] V. Lakshmikantham, D. Bainov and P. Simeonov, Theory of Impulsive Differential Equations. World Scientific Publishers, Singapore (1989). | MR 1082551 | Zbl 0719.34002

[12] E. Minchev and I. E. Okoroafor, Present state of the qualitative theory of the impulsive partial differential equations. Appl. Anal. 1 (1997) 351-369. | MR 1447824 | Zbl 0894.35118

[13] G. Petrov, Impulsive moving mirror model and impulsive differential equations in Banach space. Communications of the Joint Institute for Nuclear Research, preprint E2-92-276, Dubna, Russia (1992). | MR 1186399

[14] G. Petrov, Impulsive moving mirror model in a Schrodinger picture with impulse effect in a Banach space. Communications of the Joint Institute for Nuclear Research, preprint E2-92-272, Dubna, Russia (1992). | MR 1186407